English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49356/84015 (59%)
Visitors : 7273756      Online Users : 35
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20668


    Title: Some Properties of the Extended Generalized Logistic-Gamma Distribution with Applications
    Authors: Hung, Wen-liang;吳忠武;Wu, Jong-wuu
    Contributors: 淡江大學統計學系
    Date: 1999-12-01
    Issue Date: 2009-11-30 12:55:56 (UTC+8)
    Publisher: 淡江大學
    Relation: International journal of information and management sciences 10(4), pp.1-17
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML23View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback